# SDR C2XA10IA243

- Difficulty date: September 6, 2010
- Submitted: September 8, 2010
- Operation: Air carrier
- Aircraft: N14960
- Make and model: Emb EMB-145LR
- Aircraft serial: 145100
- Aircraft time: 28,657 hours, 21,451 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 375921
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IAH - DURING PREFLIGHT INSPECTION THE CREW REPORTED THE OVERHEAD LIGHTS AT EXIT ROWS TO BE INOPERATIVE.  MAINTENANCE RECONNECTED THE EMERGENCY EXIT SIGNS AT 3A AND 12A, OPERATIONALLY TESTED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
